advertisement
Question
Posted by: raju | 2010-07-03

loose erection before or soon after penetration

I happen to get an erection and loose it during forepley or soon after my first penetration. I will not get it again and feel very embrassed. what is the problem and is there any cure.Even viagra will also not help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

Raju, I assume that since you have taken viagra you have been to a doctor who will have conducted a full phyical examination first? If you obtained the viagra from any other source, please go for a physical check up first, as ED may be an early warning sign of serious health concerns. Furthermore, viagra obtained from other sources may not in fact be real viagra!

If you have been to a doctor and had a clean bill of health, and if you have tried bona fide Viagra at various doses, and you are still experiencing ED then it may be that other factors are contributing to this problem. Examples of this may be performance anxiety or other psychological factors. In this case, I would recommend that you see a sexual health practitioner for assessment. You could access such a professional via your GP or by calling the SASHA helpline (0860 100 262) - leave a message and the administrator will get back to you.

Claire - SASHA

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Sexologist | 2010-07-04

Raju, I assume that since you have taken viagra you have been to a doctor who will have conducted a full phyical examination first? If you obtained the viagra from any other source, please go for a physical check up first, as ED may be an early warning sign of serious health concerns. Furthermore, viagra obtained from other sources may not in fact be real viagra!

If you have been to a doctor and had a clean bill of health, and if you have tried bona fide Viagra at various doses, and you are still experiencing ED then it may be that other factors are contributing to this problem. Examples of this may be performance anxiety or other psychological factors. In this case, I would recommend that you see a sexual health practitioner for assessment. You could access such a professional via your GP or by calling the SASHA helpline (0860 100 262) - leave a message and the administrator will get back to you.

Claire - SASHA

Reply to Sexologist
Posted by: steve | 2010-07-03

How old are you and do you have any blood pressure problems or on any medication ?

Reply to steve

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement